# SDR 9JLA2023032244026

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N700LH
- Make and model: Cessna 750
- Aircraft serial: 7500148
- Aircraft time: 8,234 hours, 5,201 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 501122803
- Part serial: 13860
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE STANDBY GYRO BATTERY FAILED THE SELF-TEST. THE MAINTENANCE PROVIDER VERIFIED THE BATTERY HAD FAILED AND REPLACED IT WITH A REPAIRED UNIT. OPS CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
